MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-30-06 - equinoxe preserve stem 6mm: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-31-40 - glenosphere, 40mm: (b)(6).320-35-07 - small superior/posterior aug glenoid plate,left: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: 6710244 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: (b)(6).320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 1 year(s) and 6 month(s) post-operative of right implanted tsa, the patient presented with disassociation of base plate.Patient had a substantial reconstruction procedure done to implement the rtsa prosthesis.This failed, and the patient will undergo surgery again.Patient had been experiencing a sudden increase in pain and was found to have a complete disassociation of the baseplate.
 
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.H6: corrected investigation clinical codes.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key19571228
Report Number1038671-2024-02028
Device Sequence Number18284342
Product Code KWS
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceBlack Or African American